MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-03-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2015, and then experienced revision surgical procedure on (b)(6) 2023 approximately 8 years and 1 month after initial implant.Postoperative diagnosis ; femoral loosening and extensive poly wear osteolysis.No images were provided.There is no other information available.
 
Additional Manufacturer Narrative
H10.D10.Concomitants: (b)(6) 02-010-03-0335 - logic cr femoral cem, right, sz 3.5, (b)(6) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, (b)(6) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t, (b)(6) 200-02-38 - three peg patella 38mm, (b)(6) 200-02-38 - three peg patella 38mm, (b)(6) 201-46-10 - holding pin headless 3" (4 pk).These devices are used for treatments, not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ g1.G2.G4.H6.The revision reported was likely the result of polyethylene wear, femoral loosening and osteolysis as stated in the operative notes.The aseptic (non-infected) femoral loosening may have been the result of an insufficient bond between the femoral component and the bone, and/or patient-related conditions.The prosthesis wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the reason for the reported femoral loosening, osteolysis, and prosthesis wear could not be confirmed as the devices were not returned for evaluation, and images/radiographs were unable to be obtained.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
LOGIC CR FEMORAL CEM, LEFT, SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19094607
Report Number1038671-2024-00812
Device Sequence Number15305622
Product Code JWH
UDI-Device Identifier10885862158024
UDI-Public10885862158024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2023
Device Catalogue Number02-010-03-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer05/15/2024
02/07/2025
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date06/05/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown